# SDR SWAA2018021919757

- Difficulty date: February 2, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM OTBD ATTACH ANGLE CORRODED ON THE UPPER SURFACE.   R & R THE CREASE BEAM IAW SRM AND DWG.
